I am a 20 year old female. So I had unprotected sex with my boyfriend and took the morning after pill. I got my period about a week late after taking the morning after pill. I am suppose to have my period on the 29th of September but it delayed it a week after taking the pill.
My question is about this recent period. I was suppose to get it on the 29th of October. I still haven't gotten it yet and it is now November 2nd. I am now 4 days late...
My question is can the morning after pill off set my period? Is it possible that I am not pregnant and that the pill that I took at the end of September has now messed up my period for the end of October?
Some morning after pills suggest you take a pregnancy test 3-4 weeks after you've taken it.
But yes, taking the morning after pill can mess up your cycle this is because of the high dose of hormones that are in it. It will take a couple of months for your cycles to get back to normal. They might not be on the same day you got them before you took the morning after pill.